MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient involved in a clinical study underwent a breast surgery with a 350cc mentor memoryshape breast implant.Post-operatively, the patient experienced breast pain on an undisclosed side.At the time of this report, the patient has not consulted with a medical professional, nor has mentor received information regarding explantation or an expected explantation date.The lot and serial numbers were provided for both implanted devices, but the impacted side was not disclosed to mentor.The left side was identified as serial number: (b)(4) and the right side was identified as serial number: (b)(4).Both devices have the same lot and catalog number.As such, the serial number for each device has been populated in the serial number field.Several follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.
 
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key15878303
Report Number1645337-2022-14344
Device Sequence Number2518289
Product Code FTR
UDI-Device Identifier00081317005070
UDI-Public00081317005070
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2012
Device Model Number3341209
Device Catalogue Number3341209G
Device Lot Number5767383
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale